# SDR IPXA11M64464

- Difficulty date: January 27, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR LOWERING DRIVE CABLE DAMAGED.  INSTALLED NEW CABLE IAW MM MD11-52-11-03-4.
